Users online: 1794    [ij] [ij] [ij] 
Email id

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 4
First page : ( 511) Last page : ( 520)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00088.2

A Two Species Amensalism Model with a Linearly Varying Cover on the First Species

Dr. Rambabu Sita B.1,*, Dr. Narayan Lakshmi K2

1Department of Mathematics, VJIT, Hyderabad-500085, India

2Department of Mathematics, VITS, Hyderabad-508284, India

*Corresponding author E-mail: sitarambabu.b@gmail.com

Online published on 12 June, 2018.


The present paper is devoted to an analytical investigation of a two species ammensalism model with a cover linearly varying with the population on the first species (x) to protect from the attacks of the second species (y). All the equilibrium points are identified and the local stability is discussed and global stability is also discussed by constructing suitable Lyapunov's function supported by the numerical simulation by using Matlab.



Ammensal, cover, Equilibrium Point, Global stability, Lyapunov function.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
554,067,238 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.